# SDR 03FDEA01059

- Difficulty date: July 2, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE RIB CRACK INBOARD OF NR 16 SLAT TRACK.  LEFT WING, LEADING EDGE RIB CRACK INBOARD OF NR 16 SLAT TRACK REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2.
